# SDR DALA2024113011270

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 92,618 hours, 43,012 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Aft Cargo Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3223 - ATO - AT APPROXIMATELY 50 KTS DUE TO DOOR AFT CARGO ECAM MESSAGE. CORRECTIVE ACTION: FOUND SCREWS HOLDING AFT CARGO HANDLE PROXIMITY SWITCH TARGET (34WV) LOOSE. RESECURED SCREWS. OPS CHECK GOOD. (LP: 6527740)
